# SDR 2008UALA03980

- Difficulty date: July 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 57,660 hours, 31,649 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOP ROW 15 AFT.  FOUND FAULTY LAMP STRIP AND DAMAGED FEEDER CABLE.  REPLACED LAMP STRIP AND FEEDER CABLE OP CHECK  GOOD.  ACFT OK FOR SERVICE.
